MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Device was not returned as the patient reportedly wanted to keep the pump for their own independent investigation.Continued follow up is being performed by the cs to get in touch with the patient/patient's family regarding their post explant health.As the device was not returned for additional evaluation and investigation, a definitive root cause could not be determined.Internal complaint number: (b)(4).
 
Event or Problem Description
Clinical specialist (cs) contacted technical solutions to report a patient that was brought into the hospital with baclofen withdrawal symptoms.Cs reported that the patient was experiencing an increase in muscle stiffness and extreme sweating.Cs also reported that a volume check was not done on the pump because the physician did not want to remove any medication due to the location not having any baclofen readily available to refill the pump.Additionally, the patient was found to have a blood infection.Cs stated that they could not confirm whether the cause of the blood infection was known, but that the infection was not related to pump therapy.A dye study was performed in which the cap could not be aspirated.The patient's pump was later explanted.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key11731777
Report Number3010079947-2021-00118
Device Sequence Number19813804
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)26017(17)200519
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Model Number16827
Device Catalogue Number16827
Device Lot Number26017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;